# SDR DALA2017061204677

- Difficulty date: June 9, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 113,138 hours, 13,885 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK DURING FLIGHT,  THE NUMBER 1 ENGINE STALLED WITH EGT RISE, ENGINE WAS SHUTDOWN.  AIRCRAFT RETURNED SAFELY TO DEPARTURE. MAINTENANCE FOUND METAL IN THE TAIL PIPE. MAINTENANCE REPLACED NR 1 ENGINE IAW AMM 71-11. ENGINE RUN AND LEAK CHECKED OK, AIRCRAFT RETURNED TO SERVICE.
